Aa
A
A
A
Close
Heart Disease Community
20.1k Members
Avatar universal

side effect ? left foot itch-aches

Im a long term user of toprol xl and diovan (over 5yrs now) for high b.p. never had any real big problems. other than normal side effects that suck ! for the last 3 days iv had
itching on top and bottom of my left foot ? as well at night when laying down in bed..the foot aches on top and at the ankle area..  no swelling - if I rub it it helps the ache go away for a while - lasts most the night. in a.m when getting up - no pain leg and foot look to be normal , just the foot top feels slightly sore - leg has gotten cold a few times also.

I know toprol xl has a few bad side effects - one being swelling of the ankles and numbness of hands and feet - as well coldness.  iv had a few problems with toprol over the last month,  could this be toprol side effect or problem with taking the drug
as iv never had this happen before , maybe allergic reaction to the med  ?
im reaching here !  hopeing someone might know.  
b.p is normal range for me. at 134-84  p- 71  

thanks for any help or info :  
1 Responses
343006 tn?1314450071
Does anyone -anywhere know the real side effects of Toprol xl medication.  
mfg lists only a few known effects. and other sites offer a list of 5 to 6 more side effects but its not all there.   im a bit upset as  I found swelling of ankles and numbness of hands and feet from the medication.  as a listed side effect on 4 out of 12 sites.  as far as swelling ankles go,  I had it happen to me also, it lasted for 3 days and went away !
being I lowered my dose of toprol from 150mg to 125mg. toprol sucks and it moreless shocked my system when doing this.  to fast ! as the medication has to be weened slow and changed slow.  no big dose change - on the spot !  or you get somekind of bad side effect from the drug !   yes I went to the doctor and at first they wanted to send to the ER.. for the ankle - but after checking blood and b.p readings
and listening to my story.. they knew what happend and kept me on the lower dose
thus, ankle slowly went down to normal.  the Doctor offered me  Advill for pains.
well another flubb by a M.D in a Hmo group.   advill interacts with Toprol xl .  
lucky I read before I take it.     like most people on Toprol xl  im at the end of my rope
with side effects and problems from it.   and plan a trip to a wellness center to fully get detoxed and off the medication.   as to be honest , im heading downhill fast.. and
not getting any good help from hmo doctors.  im very upset like others in hmo systems and with Toprol xl beta blocker medication.   it should be baned from use.
along with diovan and  a few other medications that suck and cause harm !

once on this medication -you will get additcted to it , and have withdrawal symptoms
getting off it..  and while on it.. expect a ton of side effects to happen to you.
its a p.o.s. drug !    no way around it !     too bad nobody ansured you..  
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.